# SDR 2008UALA00249

- Difficulty date: January 12, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N935UA
- Make and model: Boeing 737522
- Aircraft serial: 26663
- Aircraft time: 43,738 hours, 27,444 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DOOR 1L SLIDE PACK IS LAYING ON JET BRIDGE, NOT SECURED TO AIRCRAFT.   REINSTALLED SLIDE PACK.
